# SDR VNAA2016122600046

- Difficulty date: December 26, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 4,388 hours, 4,058 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Faulty
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOPERATIVE MESSAGE DURING FLIGHT AFTER TAKEOFF.  REMOVED AND REPLACED PUMP PRESSURE SWITCH 3A.
